# SDR DALA2017101307501

- Difficulty date: October 9, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 74,620 hours, 20,564 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT APPROXIMATELY 70 KNOTS, THE RIGHT ENGINE COMPRESSOR STALL. FIRE CREWS CONFIRMED NO FIRE. TAXI BACK TO GATE WAS UNEVENTFUL. FOUND METAL IN THE TAIL PIPE AND THE FAN SEIZED.  REMOVED AND REPLACED THE NR 2 ENGINE.  OPS AND LEAK CHECKED GOOD.
